# SDR USAA2010093092153

- Difficulty date: September 16, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 507945264
- Part serial: 214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACKS ON AFT FRAME OF NR 5, 6 & 7 STOP PIN ACCESS HOLE AT MAIN ENTRY DOOR.  REPAIRED AFT FRAME OF 5, 6 & 7 STOP PIN ACCESS HOLE AT MAIN ENTRY DOOR IAW EA 102164.
